# SDR USAA951146

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812169
- Condition: Corrosion
- Location: Bs 967-986.5
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND 1 INCH BY 1 INCH CORROSION AROUND NUTPLATE HOLES (2 PLACES) INTERCOSTAL RBL 18 BETWEEN BS 967 - BS 986.5.  REPLACED INTERCOSTAL.  REPAIRED PER BOEING DRAWING 65-46812, SRM 53-60-51.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
